Pacific Journal of Mathematics

Characters of supercuspidal representations of ${\rm SL}(n)$.

Fiona Murnaghan

Article information

Source
Pacific J. Math., Volume 170, Number 1 (1995), 217-235.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102371115

Mathematical Reviews number (MathSciNet)
MR1359978

Zentralblatt MATH identifier
0848.22022

Subjects
Primary: 22E50: Representations of Lie and linear algebraic groups over local fields [See also 20G05]

Citation

Murnaghan, Fiona. Characters of supercuspidal representations of ${\rm SL}(n)$. Pacific J. Math. 170 (1995), no. 1, 217--235. https://projecteuclid.org/euclid.pjm/1102371115


Export citation

References

  • [As] M. Assem, The Fouriertransform and some character formulaefor p-adic SLi, t a prime, Amer. J. Math., 116 (1994), 1433-1467.
  • [GK] S.S. Gelbart and A.W. Knapp, L-indistinguishability and R-groups for thespecial linear group, Adv. Math., 43 (1982), 191-121.
  • [HC1] Harish-Chandra, Harmonicanalysis on reductivep-adic groups,Lecture Notes in Math., vol. 162, Springer-Verlag, Berlin (1970).
  • [HC2] Harish-Chandra, Admissibledistributions on reductivep-adic groups, in Lie Theo- ries and Their Applications, Queen's Papers in Pure and Applied Mathematics, 48 (1978), 281-347.
  • [Ha] H. Hasse, Number Theory, Grundlehren der mathematischen Wissenschaften 229, Springer-Verlag, Berlin (1980).
  • [H] R. Howe, Tamely ramifiedsupercuspidal representations of Gln, Pacific J. Math., 73 (1977), 437-460.
  • [Mo] A. Moy, Localconstants and the tame Langlandscorrespondence, Amer. J. Math., 108 (1986), 863-930.
  • [MS] A. Moy and P.J. Sally, Jr., Supercuspidal representationsof SLn over a p-adic field: the tame case, Duke Math. J., 51 (1984), 149-161.
  • [Mul] F. Murnaghan, Local character expansions and Shalikagermsfor GLn, Math. Ann., to appear.
  • [Mu2] F. Murnaghan, Local character expansions for supercuspidal representations of U(3), Canadian J. Math., to appear.
  • [Mu3] F. Murnaghan, Characters of supercuspidal representationsof classical groups, Ann. Sci. Ec. Norm. Sup., to appear.
  • [Re] J. Repka, Germs associatedto regularunipotent classes in p-adic SL(n), Canad. Math. Bull., 28 (1985), 257-266.
  • [Ro] F. Rodier, Modelede Whittakeret caracteres de representations,in Non Commu- tative Harmonic Analysis, Lecture Notes in Math., 466, Springer-Verlag, Berlin- Heidelberg-New York (1974), 151-171.
  • [T] M. Tadic, Notes on representationsof non-archimedean SL(n), Pacific J. Math., 152 (1992), 375-396.